# SDR 9901999301

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Loose
- Location: Brake Module
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AFTER RAISING THE LANDING GEAR HANDLE, THE RIGHT HYDRAULIC SYSTEM WENT TO ZERO PRESSURE AND FOUR QUARTS INDICATED QUANTITY.  FLIGHT CREW DECLARED AN EMERGENCY.  ACCOMPLISHED COM PROCEDURES, RETURNED TO MSP, AND LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED HYDRAULIC LINE GOING TO THE AUTO BRAKE MODULE AND REPLACED HYDRAULIC SYSTEM FILTERS AS A PRECAUTION.  OPERATIONAL CHECK NORMAL.
